# SDR HNAA2025022700113

- Difficulty date: January 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,608 hours, 37,259 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F023806 PROFILE ANGLE ON RH GALLEY CROSSBEAM AT FR 23 IS CORRODED.  RAR PROFILE ANGLE ON RH GALLEY CROSSBEAM AT FR 23 IAW EMB145 SRM 51-40-02.
